# SDR SWAA012015

- Difficulty date: July 17, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 49,015 hours, 35,390 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 65C53829
- Condition: Overheated
- Location: E&E Comp
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL FUMES IN CABIN.                                 R&R BATTERY CHARGER PER MM.
